# SDR DL75E090291

- Difficulty date: February 20, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 38,605 hours, 13,381 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM JFK GOT ATC, FAULT LIGHT WITH TRANSPONDER NR 1 FAIL LIGHT.  SWITCHED TO NR 2 TRANSPONDER.  ATC INFORMED US THAT THAT THEY HAD NO SQUAWK ON US ENTIRE FLIGHT.  BOTH TRANSPONDERS INOP.  FWD TO MCO/PLAC PER MEL 34-53-01B.
